# SDR DALA2023061904992

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 54,936 hours, 39,042 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER WINDSHIELD PANE CRACKED AND ARCED IN CRUISE FLIGHT AT FL330. THE QRH WAS COMPLIED WITH AND C/B Z24 WAS PULLED. THE LANDING AT HPN WAS UNEVENTFUL. *** CONTRACT MAINTENANCE EVENT - OCM: 264588 *** RESET C/B Z24. DEFERRED AND PLACARD PER MEL 30-41-01B. 'M' PROCEDURES WERE COMPLIED WITH. MAINTENANCE REPLACED THE F/O WINDSHIELD PER B717 AMM 56-11. MCO AND PLACARD REMOVED. (LP #9963390)
